# SDR SIMA952052

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT NR 3531 - CREW REPORTS EMERGENCY EXIT SIGN P/N 2LA00593600M00, AT SEAT 8A HAS BULB OUT.  MAINTENANCE REPLACED SIGN ASSEMBLY AND RELEASED AIRCRAFT FOR SERVICE.  (M)
